Hybrid Massively Parallel Fast Sweeping Method for Static Hamilton-Jacobi Equations

TitleHybrid Massively Parallel Fast Sweeping Method for Static Hamilton-Jacobi Equations
Publication TypeJournal Article
Year of Publication2016
AuthorsDetrixhe M, Gibou F
JournalJournal of Computational Physics
Volume322
Start Page199
Pagination199-223
Date Published10/2016
URLhttp://www.sciencedirect.com/science/article/pii/S0021999116302480
DOI10.1016/j.jcp.2016.06.023
Grant: 
MRI R2 (CNS-0960316), CSC, MRL (DMR-1121053)